# SDR YENA20120116415

- Difficulty date: January 16, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 22,621 hours, 7,948 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable Assy
- Part number: L32A319160001
- Part serial: 1768
- Condition: Failed
- Location: Emergency Exit
- Part time: 22,621 hours, 7,948 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6439, DURING HEAVY MAINTENANCE - RT EMERGENCY EXIT CABLE TEST FAILED.  REPLACED EXIT CABLE AS PER A320-53-1227-02 & 25-62-43-400-001.  OPS CHECK OK.
